MAUDE Adverse Event Report: Arthrex, Inc. SP 2.6 mm Knotless FiberTak Anchor; ARTHROSCOPIC ACCESSORIES

Arthrex, Inc. SP 2.6 mm Knotless FiberTak Anchor; ARTHROSCOPIC ACCESSORIES
Model Number SP 2.6 mm Knotless FiberTak Anchor
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 28-aug-2026, a sales representative reported via email that an ar-3641sp knotless 2.6 fibertak soft anchor experienced a product issue during use.During a glute repair procedure on (b)(6) 2026, the repair stitch could not be shuttled through the knotless mechanism.The suture advanced approximately halfway before no longer progressing.Additional tension was applied in an attempt to complete the shuttling process, at which point the suture avulsed from the anchor.The anchor remained implanted in the patient.No harm to the patient was reported.Additional information was received on 31-aug-2026: the shuttle stitch broke and released from the anchor.No visible damage to the anchor, suture, or knotless mechanism was observed prior to implantation.The anchor remained securely fixed in the bone after the suture avulsed.No unintended device fragments remained in the patient.All detached material was retrieved during the procedure.The anchor body was left in place.The repair was completed using another arthrex implant, ar-3633sp, placed adjacent to the initial anchor placement site.The procedure was delayed approximately 30 seconds while the replacement anchor was inserted.Approximately 30 seconds of additional anesthesia was administered during this time.No patient injury or adverse outcome was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SP 2.6 mm Knotless FiberTak Anchor
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50774576
Report Number1220246-2026-04730
Device Sequence Number10422807
Product Code MBI
UDI-Device Identifier00888867341906
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 mm Knotless FiberTak Anchor
Device Catalogue NumberAR-3641SP
Device Lot Number15384174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown